# SDR UPS01236690

- Difficulty date: August 16, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- Aircraft time: 57,780 hours, 51,846 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stringer
- Condition: Cracked
- Location: Wcs S1 Blo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK IN CENTRE SECTION UPPER STRINGER S1 IN THE WING CENTRE TANK     STRINGER REPAIRED IAW SRM 57-10-04 FIG 2
